skip to main content
Show Results with:

Myocarditis with Immune Checkpoint Blockade

New England Journal of Medicine, 19 January 2017, Vol.376(3), pp.289-290 [Peer Reviewed Journal]

No full-text

View all versions
  • Title:
    Myocarditis with Immune Checkpoint Blockade
  • Author: Shamy, M. ; Fedyk, M.
  • Found In: New England Journal of Medicine, 19 January 2017, Vol.376(3), pp.289-290 [Peer Reviewed Journal]
  • Subjects: Medicine
  • Rights: Copyright 2017 Elsevier B.V., All rights reserved.
  • Description: To the Editor: In their report on cardiotoxicity associated with immune checkpoint blockade, Johnson et al. (Nov. 3 issue)1 describe two patients with melanoma in whom fatal myocarditis developed after treatment with ipilimumab and nivolumab. In addition, other cases of cardiotoxicity associated with such treatment have been reported.2,3 However, such cardiac events remain exceptional in phase 3 trials of immune checkpoint inhibitors (Table 1). The wide spectrum of immune-related adverse events is making it difficult for clinicians to properly evaluate rare but sometimes fatal events. To address this issue, we initiated a pharmacovigilance registry at Gustave Roussy called REISAMIC . . .
  • Identifier: ISSN: 00284793 ; E-ISSN: 15334406 ; DOI: 10.1056/NEJMc1615364

Searching Remote Databases, Please Wait